| Model Number |
DRIVER, T10 HEXALOBE, BEVELED FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 29-dec-2025, it was reported by a sales representative via (b)(4) that an ar-8741-40 driver broke while inserting a beveled screw.Noticed during a case, device swapped, and case completed with no patient effect.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to use error due to over-torquing/over-engaging the driver within the screw head.